Alert archive / Nebraska / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Aug 11, 2013, 8:29 PM CDT for Red Willow County, Nebraska. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2013, 8:29 PM CDT (01:29 UTC)
- Expired
- Aug 11, 2013, 11:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Red Willow County, NE
The radar
The Grand Island radar (KUEX), 157 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 8:58 PM CDT | HEAVY RAIN 2 | 5 Nnw Bartley, NE | RAIN IS STILL FALLING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2586 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
928
WGUS53 KGLD 120129
FFWGLD
NEC145-120430-
/O.NEW.KGLD.FF.W.0020.130812T0129Z-130812T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM CDT SUN AUG 11 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1130 PM CDT
* AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN
IN THE PAST COUPLE OF HOURS NORTH OF BARTLEY AND INDIANOLA WHICH
WILL DRAIN INTO NORMALLY DRY STREAMS SOUTH TOWARDS THE REPUBLICAN
RIVER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BARTLEY AND INDIANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4025 10019 4021 10044 4035 10047 4036 10031
4035 10019
$$
0241 follow-up statement
037
WGUS73 KGLD 120435
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1035 PM MDT SUN AUG 11 2013
NEC145-120447-
/O.EXP.KGLD.FF.W.0020.000000T0000Z-130812T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RED WILLOW NE-
1135 PM CDT SUN AUG 11 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN RED
WILLOW COUNTY HAS BEEN ALLOWED TO EXPIRE...
THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND RUNOFF HAS RECEDED
...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4025 10019 4021 10044 4035 10047 4036 10031
4035 10019
$$
STASSERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 5:48 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Aug 11, 5:48 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 448 PM MDT SUN AUG 11 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 224 PM MDT SUN AUG 11 2013 AS OF 2 PM CDT...1 PM MDT...SKIES ACROSS THE TRI-STATE AREA VARIED FROM MOSTLY SUNNY TO MOSTLY CLOUDY. TEMPERATURES RANGED FROM THE UPPER 70S TO THE UPPER 80S. WINDS WERE LIGHT AND VARIABLE WITH THE EXCEPTION OF THE SOUTHEASTERN THIRD OF THE FORECAST AREA WHERE WINDS WERE FROM THE SOUTH AT 10 TO 15 MPH. A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AN OUTFLOW BOUNDARY LOCATED ALONG THE KIT CARSON AND CHEYENNE COUNTY COLORADO LINE. SHOWERS AND THUNDERSTORMS WERE ALSO DEVELOPING ALONG A COLD FRONT LOCATED ACROSS WESTERN NEBRASKA. FOR THIS AFTERNOON AND TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND BECOME MORE NUMEROUS BY LATE THIS AFTERNOON. ACCORDING TO SPC MESOANALYSIS...SURFACE BASED CAPE WAS 2000-3000 J/KG...LOW AND MID LEVEL LAPSE RATES WERE 7-8 C/KM...LIFTED INDICES WERE -3 TO -7 AND 850-300 MB AVERAGE WINDS WERE TO THE EAST NORTHEAST AT 10-20 MPH. WITH THIS ENVIRONMENT...STRONG TO SEVERE STORMS WOULD BE POSSIBLE. SHEAR IS RELATIVELY WEAK SO THINKING THAT UNLESS COLD POOLS ARE ABLE TO DEVELOP WITH A CLUSTER OF STORMS...ORGANIZED STORMS SHOULD NOT BE EXPECTED. THEREFORE...PULSE SEVERE STORMS SHOULD BE THE PRIMARY STORM MODE FOR THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THESE STORMS WOULD BE LARGE HAIL AND DAMAGING WINDS. ONE OTHER CONCERN IS THAT THE REMNANT OUTFLOW BOUNDARY HAS A COUPLE MISOCYCLONES EMBEDDED. LOW LEVEL CAPE AND LAPSE RATES ARE ALSO RELATIVELY HIGH IN THE GENERAL AREA OF THIS OUTFLOW BOUNDARY. IF ANY UPDRAFTS/STORMS CAN DEVELOP IN THE NEAR VICINITY OR DIRECTLY OVER THE MISOCYCLONES...A LANDSPOUT TORNADO OR TWO MAY BE POSSIBLE. IN ADDITION WITH THE SLOW STORM MOVEMENT AND PWATS OF 1.1 TO 1.6...HEAVY DOWNPOURS COULD LEAD TO SOME FLASH FLOODING. DURING THE OVERNIGHT HOURS...SHOWERS AND STORMS WILL CONTINUE TO MOVE SLOWLY TO THE EAST AND SHOULD DIMINISH OR MOVE OUT OF THE REGION FOR THE MOST PART BY MIDNIGHT. SOME LINGERING SHOWERS AND STORMS MAY STRAGGLE BEHIND IN PARTS OF NORTHWEST KANSAS BUT THEY SHOULD BE FEW AND FAR BETWEEN. UPPER LEVEL CLOUD COVER WILL ALSO SLOWLY CLEAR OUT TONIGHT...WHICH WILL ALLOW FOR DECENT RADIATIONAL COOLING FOR A BRIEF PERIOD. MODELS SUGGEST THAT HIGHER DEWPOINTS WILL POOL ALONG THE COLD FRONT AS IT SAGS TO THE SOUTH. WITH COOLING TEMPERATURES AND HIGHER DEWPOINTS...EXPECTING ANOTHER ROUND OF FOG AND/OR STRATUS TONIGHT. HAVE GONE AHEAD AND PLACED A MENTION OF PATCHY TO AREAS OF FOG IN THE FORECAST PACKAGE. LOW TEMPERATURES SHOULD RANGE FROM THE UPPER 50S OVER NORTHEAST COLORADO TO THE LOW TO MID 60S OVER NORTHWEST KANSAS. FOR TOMORROW...FOG AND STRATUS SHOULD SLOWLY BURN OFF DURING THE MORNING HOURS. THERE IS A POSSIBILITY THAT THE FOG MAY BE DENSE DURING THE MORNING DEPENDING ON THE DEWPOINTS AND ANY RAIN THAT FALLS TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG THE COLD FRONT AND ANY LINGERING OUTFLOW BOUNDARIES AS YET ANOTHER SHORTWAVE TROUGH MOVES ACROSS THE REGION. MODELS INDICATE THAT SHOWERS AND THUNDERSTORMS MAY BE MORE WIDESPREAD WITH THIS STRONGER DISTURBANCE. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. HIGH TEMPERATURES FOR TOMORROW ARE FORECAST TO BE A DEGREE OR TWO COOLER WITH THE WEAK FRONT IN PLACE AND CLOUD COVER EXPECTED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 234 PM MDT SUN AUG 11 2013 MONDAY NIGHT-WEDNESDAY...CWA WILL BEGIN PERIOD ON EASTERN PERIPHERY OF H5 RIDGE CENTERED OVER NORTHERN ROCKIES WITH TROUGH PREVAILING OVER THE GREAT LAKES. DESPITE H5 RIDGE POSITION...FLOW ALOFT FAIRLY ZONAL IN THE PERIOD WITH PV ANALYSIS INDICATING SEVERAL SHORT WAVE TROUGHS MOVING OVER THE AREA THROUGH TUESDAY NIGHT. WITH AFOREMENTIONED SYSTEMS AND AMPLE MOISTURE EXPECTED TO REMAIN IN PLACE...EXPECT ACTIVE WEATHER TO CONTINUE ACROSS THE AREA. HAVE INCREASED POPS ACROSS CENTRAL AND WESTERN PORTIONS OF THE AREA ON MONDAY NIGHT WITH LITTLE CINH AND WEAK EASTERLY CONVERGENT FLOW IN EASTERN COLORADO AIDING IN STORM DEVELOPMENT. STORM MOVEMENT WILL BE SLOW HOWEVER WHICH LIMITS CONFIDENCE ON HOW FAR EAST THINGS WILL GET WITH OVERALL FORCING BEING FAIRLY WEAK. SLOW STORM MOVEMENT/HIGH PW VALUES WILL BRING THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING THROUGHOUT THE PERIOD...ESPECIALLY IF THUNDERSTORMS DEVELOP OVER SIMILAR AREAS EACH DAY. WHILE CANNOT RULE OUT THIS THREAT ANYWHERE IN THE CWA...APPEARS EASTERN COLORADO MAY HAVE THE HIGHEST CHANCES FOR THIS OCCURRING. IN THE EXTENDED(WED NIGHT-SUN)...H5 RIDGE WILL GRADUALLY AMPLIFY ACROSS THE AREA THROUGH THE PERIOD AND AS H5 RIDGE AMPLIFIES AND BEGINS TO MOVE TO THE EAST. AS THIS OCCURS...EXPECT PRECIPITATION THREAT TO GRADUALLY DIMINISH THROUGH THE LATER PORTIONS OF THE FORECAST. PRIOR TO THAT...MEDIUM RANGE MODELS STILL SHOWING REASONABLE AGREEMENT ABOUT SHORT WAVE TROUGH MOVING DOWN THE EASTERN PERIPHERY OF THE RIDGE. WITH THIS EXPECTED SYSTEM...THINK THERE WILL BE A REASONABLE CHANCE OF PRECIPITATION UNTIL IT PASSES. TEMPERATURES WILL GRADUALLY WARM THROUGH THE PERIOD WITH TEMPERATURES APPROACHING THE LOW 90S THROUGH THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 430 PM MDT SUN AUG 11 2013 CURRENT RADAR INDICATING STORMS WILL NOT IMPACT KGLD AND KMCK DIRECTLY IN THE NEXT HOUR OR TWO SO HAVE LEFT VCTS IN THE PREVAILING GROUP. OVERNIGHT FORECAST SOUNDINGS INDICATE THE POSSIBILITY OF STRATUS ESPECIALLY AT KGLD. THESE IFR CONDITIONS SHOULD IMPROVE TO VFR BY MID MORNING. THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AS THE NEXT SHORTWAVE COMES THROUGH THE FLOW. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...RRH LONG TERM...JRM AVIATION...FS
Hazardous weather outlook, Aug 11, 3:16 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 216 PM MDT SUN AUG 11 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121930- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 216 PM MDT SUN AUG 11 2013 /316 PM CDT SUN AUG 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE TRI- STATE AREA THIS AFTERNOON AND EVENING. THE MAIN HAZARDS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A BRIEF TORNADO OR TWO WILL BE POSSIBLE IN SOUTHERN KIT CARSON COUNTY AND NORTHERN CHEYENNE COUNTY IN COLORADO ALONG A REMNANT OUTFLOW BOUNDARY. IN ADDITION...HEAVY RAINS AND FLASH FLOODING WILL BE POSSIBLE DUE TO SLOW STORM MOVEMENT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH FRIDAY. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. WITH A POSSIBLE PERIOD OF PROLONGED RAINFALL AND SEVERAL STORMS MOVING OVER THE SAME AREA SEVERAL DAYS IN A ROW...THE POTENTIAL FOR FLASH FLOODING ALSO EXISTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 11, 6:16 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 516 PM MDT SUN AUG 11 2013 KSZ013-027-112345- SHERMAN-WALLACE- 516 PM MDT SUN AUG 11 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF RULETON...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...WINDS TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3905 10205 3929 10205 3929 10161 3904 10162 TIME...MOT...LOC 2315Z 270DEG 10KT 3915 10191 024
Special weather statement, Aug 11, 6:46 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 546 PM MDT SUN AUG 11 2013 KSZ013-027-120015- SHERMAN-WALLACE- 546 PM MDT SUN AUG 11 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF GOODLAND...MOVING EAST AT 5 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3925 10152 3900 10157 3909 10189 3925 10183 TIME...MOT...LOC 2346Z 291DEG 3KT 3915 10174 024
Special weather statement, Aug 11, 7:01 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 601 PM MDT SUN AUG 11 2013 COZ090-120030- YUMA COUNTY- 601 PM MDT SUN AUG 11 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO... AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF HEARTSTRONG...MOVING NORTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 4029 10230 3987 10241 3989 10274 4028 10273 TIME...MOT...LOC 0001Z 187DEG 16KT 4008 10260 024
Local storm report, Aug 11, 7:09 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT SUN AUG 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 7 SE YUMA 40.05N 102.63W
08/11/2013 M1.50 INCH YUMA CO TRAINED SPOTTER
&&
MKSpecial weather statement, Aug 11, 7:33 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT SUN AUG 11 2013
NEZ081-120100-
RED WILLOW-
733 PM CDT SUN AUG 11 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BARTLEY MOVING NORTHEAST AT 5 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4030 10019 4023 10019 4023 10049 4036 10053
4035 10021
TIME...MOT...LOC 0033Z 220DEG 5KT 4031 10035
024Special weather statement, Aug 11, 8:00 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 700 PM MDT SUN AUG 11 2013 NEZ081-120130- RED WILLOW- 800 PM CDT SUN AUG 11 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR RED WILLOW COUNTY IN SOUTHWEST NEBRASKA... AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF BARTLEY...MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...TORRENTIAL RAINFALL AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 4019 10023 4024 10049 4036 10047 4035 10020 TIME...MOT...LOC 0100Z 248DEG 11KT 4034 10033 024
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:33 PM CDT | Special Weather Statement | GLD | Red Willow | 27 min |
| Aug 11, 8:00 PM CDT | Special Weather Statement | GLD | Red Willow | 30 min |
Nearby
Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.